Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Itching and rashes on Prepuce and glans, after using soap solution. Took antibiotics with temporary relief. suggestion?

couple of weeks back i used some medicated soap solution to wash my genitals, since then i have developed itching and rashes on prepuce and glans as well.. prepuce started cracking, so i applied candid-b cream for a week, took a course of antibiotic .. now two days after stopping the treatment rashes are reappearing over prepuce n glans.. they are small, multiple. white.. pinpoint like spots, Please advice..
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Cracking of prepuce along with small multiple rashes is suggestive of candidial infection(a type of fungus) ,antiboitics and steroidal cream give some relief but relapse again once you stop it.Start with tablet fluconazole 150 mg once a week for 3 wks and apply miconazole gel at night.take anti allergy tablets if itching occurs.I think this will help to cure your problem.
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor